Since a year of two my sound has become more and more "spitty". I know now that this has to do with excess saliva due to Parkinson disease. The medicins I found (Glycopyrronium, Biperideen) to diminish the saliva production do have severe side effects so I doubt to take them. I do use Levodopa. Does anyone of you know a solution?
Interestingly enough, I actually found cinnamon helpful. I salivate a lot, and find a small amount of cinnamon helps me to stop overly salivating. I always clean my horn and mouthpiece excessively when using this method though.
This is an older thread, you may not receive a response, and could
be reviving an old thread. Please consider creating a new thread.
Sax on the Web Forum
A forum community dedicated to saxophone players and enthusiasts originally founded by Harri Rautiainen. Come join the discussion about collections, care, displays, models, styles, reviews, accessories, classifieds, and more!